Ask an expert
Question

06 Feb 2009

I think i&#39 m Pregnant!!!!!!!!
Please help me. I was using contraceptives the 2 months injection and it happened that I jump my date and its a month now. During this month that I jumped my date, I had sex with my boy friend and we did use a condom. I’ m I going to get pregnant? or it takes a 2 months for the injection to get out of my body?
Answer 360 views
Expert
Sexologist
sexy

01 Jan 0001

Dear Lecia

The fact that you used condoms makes it unlikely that you would fall pregnant. After the injection it may take several weeks before you start having periods again. You should go to your clinic as soon as possible, and explain what happened. They may do a pregnancy test and then you should restart your injections.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18678 votes
Vote